# SDR ASAA082500

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,187 hours, 1,538 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481226
- Condition: Swollen
- Location: Lt Eng Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND ENGINE OIL TANK CAP O-RING SWELLED.  REPLACED O-RING.
